Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 227, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Sep 27, 2012, 9:00 PM CDT for Cimarron County, Oklahoma. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 27, 2012, 9:00 PM CDT (02:00 UTC)
- Expired
- Sep 27, 2012, 10:00 PM CDT
- In force
- 60 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
County Cimarron County, OK
The radar
The Amarillo radar (KAMA), 174 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 27, 9:00 PM CDT | TSTM WND GST 61 | 3 Sse Boise City, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 27, 5:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 216 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 1118 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
910
WUUS54 KAMA 280200
SVRAMA
OKC025-280300-
/O.NEW.KAMA.SV.W.0227.120928T0200Z-120928T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
900 PM CDT THU SEP 27 2012
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA...
* UNTIL 1000 PM CDT
* AT 858 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR BOISE CITY...AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
BOISE CITY... KEYES... GRIGGS...
FELT... STURGIS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3650 10204 3651 10286 3688 10261 3700 10207
3700 10203
TIME...MOT...LOC 0200Z 281DEG 23KT 3674 10250
$$
LG4 follow-up statements
848
WWUS54 KAMA 280217
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
917 PM CDT THU SEP 27 2012
OKC025-280300-
/O.CON.KAMA.SV.W.0227.000000T0000Z-120928T0300Z/
CIMARRON OK-
917 PM CDT THU SEP 27 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CIMARRON
COUNTY UNTIL 1000 PM CDT...
AT 914 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED 6 MILES EAST OF BOISE
CITY...MOVING EAST AT 25 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
BOISE CITY... KEYES... GRIGGS...
FELT... STURGIS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3650 10204 3651 10286 3688 10261 3700 10207
3700 10203
TIME...MOT...LOC 0217Z 274DEG 23KT 3674 10237
$$
LG566
WWUS54 KAMA 280228
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
928 PM CDT THU SEP 27 2012
OKC025-280300-
/O.CON.KAMA.SV.W.0227.000000T0000Z-120928T0300Z/
CIMARRON OK-
928 PM CDT THU SEP 27 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CIMARRON COUNTY UNTIL 1000 PM CDT...
AT 926 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF
KEYES...OR 12 MILES EAST OF BOISE CITY...MOVING EAST AT 25 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
BOISE CITY... KEYES... GRIGGS...
FELT... STURGIS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3650 10204 3651 10283 3684 10259 3700 10207
3700 10203
TIME...MOT...LOC 0228Z 272DEG 22KT 3675 10228
$$
LG287
WWUS54 KAMA 280241
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
941 PM CDT THU SEP 27 2012
OKC025-280300-
/O.CON.KAMA.SV.W.0227.000000T0000Z-120928T0300Z/
CIMARRON OK-
941 PM CDT THU SEP 27 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CIMARRON COUNTY UNTIL 1000 PM CDT...
AT 939 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES SOUTHEAST OF
KEYES...OR 17 MILES EAST OF BOISE CITY...MOVING EAST AT 25 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
BOISE CITY... KEYES... GRIGGS...
FELT... STURGIS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3650 10204 3651 10283 3684 10259 3700 10207
3700 10203
TIME...MOT...LOC 0241Z 270DEG 21KT 3676 10219
$$
LG271 WWUS54 KAMA 280249 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 949 PM CDT THU SEP 27 2012 OKC025-280300- /O.CON.KAMA.SV.W.0227.000000T0000Z-120928T0300Z/ CIMARRON OK- 949 PM CDT THU SEP 27 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN CIMARRON COUNTY UNTIL 1000 PM CDT... AT 947 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTH OF GRIGGS... OR 20 MILES EAST OF BOISE CITY...MOVING EAST AT 25 MPH. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... KEYES... GRIGGS... STURGIS... PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3674 10243 3700 10203 3650 10204 3651 10269 TIME...MOT...LOC 0249Z 280DEG 20KT 3670 10213 $$ LG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 27, 6:26 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Sep 27, 6:26 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 626 PM CDT THU SEP 27 2012 .UPDATE... UPDATED THE FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH 655 FOR THE WESTERN AND CENTRAL OKLAHOMA PANHANDLE AND THE NORTHWEST AND NORTH CENTRAL TEXAS PANHANDLE. THUNDERSTORMS WERE DEVELOPING IN SOUTHEASTERN CO AND WILL PROPAGATE TO THE SOUTHEAST THIS EVENING. ADDITIONAL STORMS ARE EXPECTED TO MOVE ACROSS THE PANHANDLES LATER TONIGHT. WHILE INSTABILITY IS NOT TOO IMPRESSIVE...SOME OF THESE STORMS CAN STILL BECOME SEVERE DUE TO FAVORABLE BULK SHEAR VALUES. UPDATED FORECAST PRODUCTS HAVE BEEN SENT. CLK && .PREV DISCUSSION... /ISSUED 604 PM CDT THU SEP 27 2012/ AVIATION... THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEAST COLORADO INTO A LINE AND MOVE SOUTHEAST AND THEN THEY MAY AFFECT THE DHT AND GUY TAF SITES. DO NOT THINK THAT THE STORMS HAVE THAT GREAT OF A CHANCE OF MAKING IT TO AMA. HOWEVER...MORE SHOWERS AND THUNDERSTORMS MAY MOVE NORTHEAST UNDER A SUBTROPICAL FETCH OF MOISTURE...WHICH MAY AFFECT AMA LATER TONIGHT OR FRIDAY MORNING. WITH THE BEST CHANCE OF RAIN AT THE DHT AND GUY TAF SITES...BELIEVE THAT LOW CLOUDS IN THE MVFR RANGE WILL BE POSSIBLE FRIDAY MORNING INTO THE EARLY AFTERNOON. WINDS WILL REMAIN LIGHT OUTSIDE OF THUNDERSTORMS. PREV DISCUSSION... /ISSUED 542 PM CDT THU SEP 27 2012/ DISCUSSION... NEXT ROUND OF SHOWERS AND TSTMS FORMING IN SERN CO AND ERN NEW MEXICO... MOVING GENERALLY EWD. LIKELY POPS NRN ZONES AND HIGH CHC VALUES SRN ZONES FOR TONIGHT APPEAR PLAUSIBLE. AREAL QUALIFIER WORDING WAS USED. MUCH LIKE TODAY...LINGERING PRECIP IN MORNING HOURS WITH SOME REDEVELOPMENT PSBL LATE FRIDAY AFTERNOON. CHC POPS WERE PLACED IN THE GRIDS ALONG WITH AREAL QUALIFIER WORDING. THE TREND TOWARDS LESS COVERAGE OF PRECIP ANTICIPATED FRIDAY NIGHT THROUGH SUNDAY NIGHT IS STILL ADVERTISED IN LATEST MODELS...AND HAVE ACCEPTED THEIR SOLUTIONS. A COUPLE MORE MINOR SHORTWAVE TROFS PROGGED TO AFFECT SRN HIGH PLAINS FRI NIGHT THRU SUN NIGHT...WITH MAINLY SLGT CHC POPS WARRANTED. A WEAK COLD FRONT IS SLATED TO PUSH THRU SUN AFTERNOON AND EVENING WITH NORTH WINDS PAINTED IN THE GRIDS. DRY WEATHER IN THE OFFING NEXT WEEK. ANDRADE FIRE WEATHER... NEITHER ELEVATED NOR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH THE MIDDLE OF NEXT WEEK. ANDRADE && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 15/05
Hazardous weather outlook, Sep 27, 6:07 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 607 PM CDT THU SEP 27 2012 OKZ001>003-TXZ001>020-281100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 607 PM CDT THU SEP 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TONIGHT ACROSS THE OKLAHOMA AND TEXAS PANHANDLES. A FEW STORMS MAY BECOME SEVERE... MAINLY ACROSS THE NORTHWEST HALF OF THE AREA. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE WESTERN AND CENTRAL OKLAHOMA PANHANDLE AND THE NORTHWESTERN AND NORTH CENTRAL TEXAS PANHANDLE THROUGH 1 AM CDT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. IN ADDITION...HEAVY RAIN WILL BE POSSIBLE...WHICH MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF THE OKLAHOMA AND TEXAS PANHANDLES FRIDAY THROUGH SUNDAY NIGHT. THESE STORMS SHOULD GENERALLY REMAIN BELOW SEVERE LEVELS. SMALL HAIL AND GUSTY WINDS TO 55 MPH WILL BE THE PRIMARY HAZARDS. HEAVY RAIN MAY ALSO OCCUR...WHICH COULD LEAD TO LOCALIZED FLOODING OR FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION TONIGHT. CLK
In the hours before
Special weather statement, Sep 27, 6:50 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
650 PM CDT THU SEP 27 2012
OKZ001-280015-
CIMARRON OK-
650 PM CDT THU SEP 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CIMARRON COUNTY UNTIL 715
PM CDT...
AT 647 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES WEST OF KENTON...OR 35 MILES NORTH OF
CLAYTON...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WHEELESS... KENTON... BLACK MESA PARK...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3700 10275 3700 10268 3700 10267 3700 10249
3657 10257 3666 10301 3700 10301 3700 10300
3701 10275
TIME...MOT...LOC 2350Z 277DEG 20KT 3695 10314
LGSpecial weather statement, Sep 27, 7:15 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
715 PM CDT THU SEP 27 2012
OKZ001-280045-
CIMARRON OK-
715 PM CDT THU SEP 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CIMARRON COUNTY UNTIL 745
PM CDT...
AT 713 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES WEST OF KENTON...OR 33 MILES NORTH OF
CLAYTON...MOVING SOUTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
WHEELESS... KENTON... BLACK MESA PARK...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3700 10275 3700 10268 3700 10267 3700 10250
3655 10261 3664 10301 3700 10301 3700 10300
3701 10275
TIME...MOT...LOC 0015Z 307DEG 18KT 3691 10307
LGSpecial weather statement, Sep 27, 7:38 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 738 PM CDT THU SEP 27 2012 OKZ001-280115- CIMARRON OK- 738 PM CDT THU SEP 27 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CIMARRON COUNTY UNTIL 815 PM CDT... AT 735 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES SOUTH OF KENTON...OR 27 MILES NORTH OF CLAYTON...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... WHEELESS... KENTON... FELT... BLACK MESA PARK... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3700 10233 3651 10270 3650 10301 3700 10300 TIME...MOT...LOC 0038Z 299DEG 19KT 3681 10298 LG
Special weather statement, Sep 27, 8:09 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
809 PM CDT THU SEP 27 2012
OKZ001-280145-
CIMARRON OK-
809 PM CDT THU SEP 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CIMARRON COUNTY UNTIL 845
PM CDT...
AT 807 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTH OF WHEELESS...OR 22 MILES WEST OF
BOISE CITY...MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
WHEELESS... FELT... BLACK MESA PARK...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3685 10301 3690 10296 3687 10250 3650 10271
3662 10301
TIME...MOT...LOC 0109Z 299DEG 15KT 3677 10289
LGSpecial weather statement, Sep 27, 8:39 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 839 PM CDT THU SEP 27 2012 OKZ001-TXZ001-280215- CIMARRON OK-DALLAM TX- 839 PM CDT THU SEP 27 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN DALLAM AND CENTRAL CIMARRON COUNTIES UNTIL 915 PM CDT... AT 835 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES WEST OF BOISE CITY...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... BOISE CITY... KEYES... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3695 10218 3650 10226 3663 10290 3693 10269 TIME...MOT...LOC 0139Z 289DEG 21KT 3677 10264 LG
Special weather statement, Sep 27, 8:56 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 856 PM CDT THU SEP 27 2012 OKZ001-280230- CIMARRON OK- 856 PM CDT THU SEP 27 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CIMARRON COUNTY UNTIL 930 PM CDT... AT 854 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM OVER BOISE CITY...MOVING EAST AT 20 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... BOISE CITY... KEYES... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3687 10208 3651 10222 3652 10275 3689 10260 TIME...MOT...LOC 0156Z 282DEG 20KT 3674 10254 LG
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 7:15 PM CDT | Special Weather Statement | AMA | Cimarron | 30 min |
| Sep 27, 7:38 PM CDT | Special Weather Statement | AMA | Cimarron | 37 min |
| Sep 27, 8:09 PM CDT | Special Weather Statement | AMA | Cimarron | 36 min |
| Sep 27, 8:15 PM CDT | Areal Flood Advisory | AMA | Cimarron | 5 hr |
| Sep 27, 8:39 PM CDT | Special Weather Statement | AMA | Cimarron | 36 min |
| Sep 27, 8:56 PM CDT | Special Weather Statement | AMA | Cimarron | 34 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.